| Model Number |
1804350-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Use of Device Problem (1670); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion located in the distal right coronary artery that was mildly tortuous.The 3.5x15mm xience skypoint stent delivery system was advanced, but failed to reach the lesion and was removed with resistance noted.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott stent was implanted to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.